# SDR REXA2017040500488

- Difficulty date: April 5, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 7,435 hours, 5,118 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 27 HAS CORROSION JUST FWD OF FRAME 310, IN THE FWD E&E BAY. REMOVED AND REPLACED STGR 27 FWD FRAME 310 E&E BAY IAW EA CRJ953-05513.
